# SDR AWXA960588

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1236 - DURING ROUTINE MAINTENANCE CHECK, FOUND BATTERY PACK AT LEFT EMERGENCY EXIT HATCHES FAULTS WHEN TESTED.  REMOVED AND REPLACED POWER SUPPLY.  (M)
